Top answers from doctors based on your search:
Disclaimer

is it safe to take 800mg of ibuprofen

A 38-year-old male asked:
Dr. Alan Steinbach
Specializes in Family Medicine
Yes: the active ingredient of most Biofreeze products is menthol. The active ingredient of ibuprofen is a nonspecific COX2 inhibitor. They should complemen ... Read More
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month
A 51-year-old member asked:
Dr. Wendy Askew
23 years experience Obstetrics and Gynecology
No: It increases the risks of gastrointestinal irritation or erosion of the lining of the stomach. It can cause ulcers. And can put strain on your kidne ... Read More
6
6 thanks
A 27-year-old female asked:
Dr. James Burns
36 years experience Emergency Medicine
Above the`: recommended dosage, and could cause significant gastric irritation. Ibuprofen is not a drug where if one is good more is better, as there is a therap ... Read More
A 50-year-old member asked:
Dr. Alfred Kim
15 years experience Rheumatology
Usually not: Assuming this is orally given for muscle spasm (it can be given IV and also be used for tetanus), you can take up to 6 gms/day (split up 4x/day, there ... Read More
1
1 thank
A 47-year-old member asked:
Dr. Charles Glassman
35 years experience Internal Medicine
Acetaminophen: The general recommendation is not to exceed 4000mg daily. There have been many warnings regarding tylenol (acetaminophen) and overtime it can negative ... Read More
1
1 thank
A 39-year-old member asked:
Dr. Carlo Valencia
15 years experience Internal Medicine
Tylenol/Ibuprofen: Yes as long as you dont overdose on them. Maximum dose for tylenol (acetaminophen) is 4000mg/1day and 2400-3200mg/1 day for Motrin (ibuprofen). Also ... Read More
A 23-year-old female asked:
Dr. Julianna Bojta
45 years experience Internal Medicine
Yes: It is ok for acute pain for a limited time only. (1-2weeks). Take it with food. However It can cause upset stomach and even ulcer if you take it too ... Read More
1
1 thank
A 21-year-old female asked:
Dr. Stuart Hickerson
31 years experience Family Medicine
Possible: Significant Ibuprofen OD would be 400mg per kg. I do not know your exact weight , but for example a 60 kg person would need to take 24000 mg to have ... Read More
A 30-year-old female asked:
Dr. Yash Khanna
56 years experience Family Medicine
TYLENOL+IBUPROFEN800: Although there is no contraindication but why would you like to do it.800 mgm of Ibuprofen is a strong dose for any pain, you sjould try one of these ... Read More
2
2 thanks
A 32-year-old male asked:
Dr. Richard Zimon
58 years experience Internal Medicine
You can use either: The atenolol is a "beta blocker" and has no adverse reactions when taken when either OTC pain reliever! Hope this helps Dr Z
A 30-year-old male asked:
Dr. Robert Killian
27 years experience General Practice
Same Thing: That would be a dangerous combination. They are the same thing and in high doses can be very hard on your stomach or kidneys. You take one or the othe ... Read More
1
1 thank
A 78-year-old male asked:
Dr. Donald Colantino
60 years experience Internal Medicine
High dose: The average dose is 25to50mg but 100mg, while not dangerous, can cause sleepiness and excessive drying of mucus membranes. Less common are slower urin ... Read More
A 64-year-old female asked:
Dr. Marsha Davis
27 years experience Internal Medicine
Yes : No interactions
1
1 thank
A male asked:
Dr. Lynne Weixel
35 years experience Clinical Psychology
No - so don't.: 60mg in one dose is the safe max. You can take this as often as 4X per day - but don't make the time span too close. You can become unresponsive/uncon ... Read More
1
1 thank
A 33-year-old member asked:
Dr. Ankush Bansal
16 years experience Internal Medicine
Yes but...: If you have normal renal function and no gastrointestinal bleeding or ulcers, then an occasional dose of 400 mg Ibuprofen (2 tabs) may be ok. The max ... Read More
2
2 thanks
A 34-year-old female asked:
Dr. Neal Birnbaum
50 years experience Rheumatology
Take with food: Popping Mobic (meloxicam) or any other NSAID on an empty stomach and then hopping into bed is not a good idea. NSAIDs should be taken with a meal. ... Read More
1
1 thank
A 51-year-old member asked:
Dr. Bac Nguyen
22 years experience Family Medicine
A discontinued med: Procyclidine is an old antiparkinson medication (anticholinergic as well) but it is not that effective and incidence of side effects is quite high and ... Read More
A 23-year-old female asked:
Dr. John Chiu
Dr. John Chiu answered
56 years experience Allergy and Immunology
100 mg?: The margin of safety is quite high although you may end up with dry mouth and even constipation at higher doses. If Benadryl at 100 mg does not put yo ... Read More
2
2 thanks
A 27-year-old female asked:
Dr. Al Hegab
Dr. Al Hegab answered
39 years experience Allergy and Immunology
In one dose no: in divided doses over the day every 6 - 8 hours, yes, please read the labels and don't exceed the recommended dosage
A male asked:
Dr. Al Hegab
Dr. Al Hegab answered
39 years experience Allergy and Immunology
Not unsafe: but what are you treating? if it isn't working at the regular dose for whatever problem, you'd better see your doctor, best wishes
1
1 thank
A 26-year-old female asked:
Dr. Ankush Bansal
16 years experience Internal Medicine
Yes, but: Don't take 600 mg Ibuprofen on a regular basis. Tylenol (acetaminophen) and Ibuprofen on the same day should be ok though once in a while if there is ... Read More

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month